# SDR TWAA9809419

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RIBS CRACKED, INBD AND OTBD SIDES OF OTBD HINGE CASTING ON RT WING TE FLAP.  REPLACED RIBS, INBD AND OTBD OF HINGE CASTING PER SRM 51-01, PAGE 1 ITEM C.  (X)
